Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 03:35:21 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635321
  • Total Topics: 48190
  • Online Today: 269
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Starting new job!!  (Read 1428 times)

0 Members and 1 Guest are viewing this topic.

Offline 2blessed

  • Member
  • Posts: 51
Starting new job!!
« on: April 25, 2013, 01:00:55 AM »
Hey all I just started Atripla a week ago and it's been great except for the slight buzz I get for 15-30 minutes and when I wake up I feel dizzy and kinda drunk but I start a new job soon that I have to be up REALLY early for so is there anything that would make this morning feeling not happen? Should I try taking it at an earlier time? Suggestions would be a life and job saver

Offline Anqueetas

  • Member
  • Posts: 116
Re: Starting new job!!
« Reply #1 on: April 25, 2013, 07:34:41 AM »
make sure that you don't have a big dinner and take the pill when your stomach is  empty usually 2 hrs after dinner. 
ARS, hospitalized for very high fever-July 2011
diagnosed HIV positive - October 16 2011
CD4 460 19.5% VL 49000 - late October 2011
CD4 625 19.5% VL 50030 - January 2012
CD4 369 19% VL 69000 - March 2012
Start Sustiva+ Truvada - April 17 2012
CD4 524 24.5% VL UD - August 22 2012
Switch to Nevirapine+Truvada
CD4 490 26% VL UD - November 2012
CD4 539 29% VL UD - February 2013
CD4 621 28% VL UD - May 2013

Offline Jeff G

  • Administrator
  • Member
  • Posts: 11,178
  • How am I doing Beren ?
Re: Starting new job!!
« Reply #2 on: April 25, 2013, 07:45:18 AM »
If the side effect doesn't subsist in a few weeks I would discuss a med change with my doctor .

Offline 2blessed

  • Member
  • Posts: 51
Re: Starting new job!!
« Reply #3 on: April 25, 2013, 11:27:59 PM »
The "high" isn't that bad it's just a woozy high feeling but I can concentrate and it only lasts like 15-25 minutes it's just in the morning I feel dizzy and soooo tired I was wondering if there was a specific food or coffee or something that would make the mornings easier

Offline Andy Velez

  • Global Moderator
  • Member
  • Posts: 24,551
Re: Starting new job!!
« Reply #4 on: April 26, 2013, 10:45:27 AM »
Meds can react differently with each person. I agree with the suggestion to discuss this with your doctor. The problem is likely to be one he/she has dealt with previously.

Good luck with the new job. And keep us posted.
Andy Velez

Offline OneTampa

  • Member
  • Posts: 2,151
  • "Butterflies are free."
Re: Starting new job!!
« Reply #5 on: April 27, 2013, 09:40:35 AM »
Agree with what others have posted.

And, congratulations on your new job!
"He is my oldest child. The shy and retiring one over there with the Haitian headdress serving pescaíto frito."

Offline anmlvrnyc

  • Member
  • Posts: 22
Re: Starting new job!!
« Reply #6 on: April 27, 2013, 05:32:40 PM »
A friend of mine has been on Atripla for many years. He used to take it at night and had similar side effects. His doctor suggested to take the pill right in between lunch and dinner. The side effects completely disappeared for him.
But everyone is different. It worked out well for him. Just wanted to share.
Good luck with your new job.

Offline Jeff G

  • Administrator
  • Member
  • Posts: 11,178
  • How am I doing Beren ?
Re: Starting new job!!
« Reply #7 on: April 27, 2013, 07:51:30 PM »
I would suggest that anyone who wants to try to take Atripla during waking hours to do on your day off . I have heard of people taking in the daytime but personally I couldn't imagine doing that . 

Offline 2blessed

  • Member
  • Posts: 51
Re: Starting new job!!
« Reply #8 on: April 30, 2013, 09:42:41 PM »
Hey y'all the job is going great I'm still taking the meds at night and its going well I get up at 6 in the morning but right now it seems to be working out thank God

Offline Anqueetas

  • Member
  • Posts: 116
Re: Starting new job!!
« Reply #9 on: May 07, 2013, 02:03:05 PM »
Good luck with your new job, I'm starting mine soon too. :)
ARS, hospitalized for very high fever-July 2011
diagnosed HIV positive - October 16 2011
CD4 460 19.5% VL 49000 - late October 2011
CD4 625 19.5% VL 50030 - January 2012
CD4 369 19% VL 69000 - March 2012
Start Sustiva+ Truvada - April 17 2012
CD4 524 24.5% VL UD - August 22 2012
Switch to Nevirapine+Truvada
CD4 490 26% VL UD - November 2012
CD4 539 29% VL UD - February 2013
CD4 621 28% VL UD - May 2013

Offline bocker3

  • Member
  • Posts: 3,369
  • You gotta enjoy life......
Re: Starting new job!!
« Reply #10 on: May 07, 2013, 05:33:59 PM »
Glad it is working out for you. 

I know that, for me, if I take my Atripla anywhere near eating fatty food, I get that buzzed feeling (even 7+ years later), although I haven't experienced any of that morning dizziness since my first couple of days on it.

Mike
Atripla - Started 12/05
Reyataz/Norvir - Added 6/06
Labs - Pre-Meds
Sep05 T=350/25% VL98,559
Nov05 288/18%  47,564
Current Labs
May2013 691/31% <20

Offline 2blessed

  • Member
  • Posts: 51
Re: Starting new job!!
« Reply #11 on: May 08, 2013, 12:19:22 AM »
Thank u guys it's been a lot better I don't have any issues honestly except I wake up like three times in the middle of the night but its nothin I can't deal with

Offline Common_ground

  • Member
  • Posts: 288
Re: Starting new job!!
« Reply #12 on: May 08, 2013, 01:20:02 AM »
I experienced similar issues when I was on the components of Atripla. Some nights I slept fine but others I, just like you, woke up several times. It got to the point where I couldn't function properly during the day.

I changed meds and life is soooo much better now. Not saying you have to change right away, however, if theses issues consists then at least discuss it with your doctor. Its not something you have to put up with unless there are some other circumstances Im not aware of, like resistance and access to a variety of meds.

Good luck with your new job.
2011 May - Neg.
2012 June CD4:205, 16% VL:2676 Start Truvada/Stocrin
2012 July  CD4:234, 18% VL:88
2012 Sep  CD4:238, 17% VL:UD
2013 Feb  CD4:257, 24% VL:UD -viramune/truvada
2013 May CD4:276, 26% VL:UD

Offline 2blessed

  • Member
  • Posts: 51
Re: Starting new job!!
« Reply #13 on: May 08, 2013, 03:05:11 PM »
I experienced similar issues when I was on the components of Atripla. Some nights I slept fine but others I, just like you, woke up several times. It got to the point where I couldn't function properly during the day.

I changed meds and life is soooo much better now. Not saying you have to change right away, however, if theses issues consists then at least discuss it with your doctor. Its not something you have to put up with unless there are some other circumstances Im not aware of, like resistance and access to a variety of meds.

Good luck with your new job.

Thanks but when I wake up it literally is for like three minutes then in asleep again lol so it doesnt affect me too much...

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.